# SDR 2007UALA00419

- Difficulty date: February 11, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N313UA
- Make and model: Boeing 737322
- Aircraft serial: 23674
- Aircraft time: 55,906 hours, 30,464 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2612 · Fire Detection
- Part: Control Module
- Condition: Inoperative
- Location: Fire Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PER CREW FAULT LIGHT ON ENGINE AND APU FIRE CONTROL MODULE INOPERATIVE. FOUND  FAULTY APU/ENGINE FIRE CONTROL MODULE.  REPLACED THE FIRE CONTROL MODULE.  SHOP FOUND THE MODULE TO HAVE A TEST SWITCH FAULT. REPLACED THE FAULT/TEST SWITCH.
